# SDR CALA9700033

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN VERTICAL SUPPORT ANGLE OF RT WING LEADING EDGE NOSE STRUCTURE BACKING WEB AT INBOARD LEADING EDGE STA 631.  THE ANGLE WAS REPLACED IAW SRM 51-10-01.
